# SDR REXA2014100101009

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 15,709 hours, 15,350 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Battery Charger
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE HAS ONE EACH EMER LIGHT INOPERATIVE & CTR AISLE FWD EMER LIGHT INOPERATIVE.  FOUND RECESSED PIN AT CHARGER ASSEMBLY NR 2 RESEATED PIN IAW ESPM 20-17-10.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-801.
